# SDR CAL950508

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5754 · Leading Edge Devices
- Part: Ribs
- Condition: Cracked
- Location: Le Flap
- Part time: 64,939 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND 2 LOWER LEADING EDGE INBOARD SLAT RIBS CRACKED AT ACTUATOR.  THE CRACKS WERE APPROXIMATELY .75 INCH LONG.  THE CRACKS WERE STOP DRILLED AND DOUBLERS WERE INSTALLED IAW SRM 57-30-3 AND SRM 51-30-2.  (X)
